# SDR ASAA0210198

- Difficulty date: September 28, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464431277
- Part serial: BN831
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LEADING EDGE OF OUTBOARD FORE FLAP AT LEFT WING STATION 495-499 CHAFED.  FABRICATED REPAIRS TO FLAP PER SRM.  (M)
